# SDR CALA2019111601978

- Difficulty date: November 13, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N27239
- Make and model: Boeing 737824
- Aircraft serial: 28951
- Aircraft time: 64,787 hours, 23,403 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A5301
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L\H HORIZONTAL STAB RIB AT STA.92.70 #4 STIFFNER CRACKED AT LWR END. REF. AAR N/R:  99853796 ORIGINATED BY EMPLOYEE V915555 PERFORMED PERMANENT REPAIR L/H HORIZONTAL STAB STA 92.70, #4 AND HORIZONTAL STAB RIB STA 92.70 WILL BE ACCOMPLISHED ON TASK CARD # 99854119  STIFFENER IAW B737-800 SRM 55-10-09.
